Any oral medication can have an effect on liver enzymes. I would look up the drug she is taking and see if it has been associated with liver problems or at least elevated liver enzymes. If so I would look into natural alternatives that have less toxicity.
She may have also been exposed to hepatitis depending on her other #'s on the CBC...might want to look into that as well.
As usual...hard to diagnose without the report in hand and patient in front of me...but hopefully I gave you a good direction to start looking.
My opinions may have changed, but not the fact that I am right.
When one door closes another door opens; but we often look so long and so regretfully upon the closed door that we do not see the ones which open for us.
I'm no MD but I say no way! I know that the ibuprofen wouldn't show up anywhere in your system so I doubt any reactions from it would.
Ibuprofen can cause a transitory rise in alanine aminotransferase(ALT), am enzyme that is released when liver cells are damaged or dies. And when taken in excessive dosages over time, has been known to cause toxic hepititis.
Disclaimer: All health, fitness, diet, nutrition, anabolic steroid & supplement information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. We do not condone the use of anabolic steroids (AAS), all information about AAS is for educational and entertainment purposes only. If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.
have her take
320 mgs milk thslte 3 times a day or get a product called liv-52 and follow the instructions, but one should get to the source of the problem and reduce it from there and then add in herbs for support.